본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

East Asian mathematical journal v.14 no.2, 1998년, pp.321 - 327  

A PROOF OF THE LEGENDRE DUPLICATION FORMULA FOR THE GAMMA FUNCTION

Park, In-Hyok   (Department of Mathematics College of Natural Sciences Pusan National UniversityUU0000613  ); Seo, Tae-Young   (Department of Mathematics College of Natural Sciences Pusan National UniversityUU0000613  );
  • 초록

    There have been various proofs of the Legendre duplication formula for the Gamma function. Another proof of the formula is given here and a brief history of the Gamma function is also provided.


 저자의 다른 논문

  • Park, In-Hyok (5)

    1. 1999 "RECURRENCE RELATIONS FOR POLYNOMIALS OF HYPERGEOMETRIC CHARACTER" East Asian mathematical journal 15 (2): 191~199    
    2. 1999 "A NOTE ON MORLEY'S FORMULA" East Asian mathematical journal 15 (2): 201~210    
    3. 2000 "THE INCOMPLETE BETA AND THEIR ASSOCIATED FUNCTIONS" East Asian mathematical journal 16 (1): 9~16    
    4. 2000 "A GENERALIZATION OF THE BATEMAN'S POLYNOMIAL $F_n(x)$" East Asian mathematical journal 16 (2): 401~407    
    5. 2000 "NOTE ON THREE OF RAMANUJAN'S THEOREMS" Communications of the Korean Mathematical Society = 대한수학회논문집 15 (1): 71~75    
  • Seo, Tae-Young (24)

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • NDSL :
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기